# SDR SWIA200413594

- Difficulty date: June 27, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 18,498 hours, 27,212 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 3431001001
- Part serial: 0009
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 9,708 hours, 14,452 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT WHEN SELECTION FROM 45 DEGREES FLAPS TO 0 DEGREES.  FOUND AT C-CHECK.  REMOVED AND REPLACED RIGHT NACELLE FLAP ACTUATOR IAW EMB 120 MM 27-50-08.  OPERATIONAL CHECKED GOOD.
